# SDR VNAA2016080300004

- Difficulty date: August 5, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 30,979 hours, 22,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED OUTER SKIN AT FS 985 WAS CHAFED FROM CONTACT WITH BELLY FAIRING.  THE SKIN WAS REPAIRED IAW REO 670-53-00290, REVISION D.
